This is not too long at all . . . I do not know if it can cause or increase insomnia but insomnia is one of the very common symptoms of MS . . . I have it every night. I would ask my doctor in case that is a known side effect to see if something can be done about it with the pump that you have. I hope you will be able to get some relief from the insomnia. Sending lots of blessings your way!
Yes Sorry missed Spelling Well this is my Second Pump been On Bacliphine Over 5 Years And Just Had them increase the Dose But Wondering in It Cause's Insomnia And Or Anxiety Since the increase My Insomnia Is insane I'm Lucky if I Get 3 Hour Sleep in 48 Hour Lately and My Anxiety is Through the Roof I'm the Soul Driver For The Family at This Time Too and They Don't Seem to Understand How I'm Feeling Most Days Exhausted . They Just Say " We'll I Get Exhausted Too " Sorry if This Is Too long Explaining . 😥
Oh you mean the Baclofen pump. right? I would like to know how it is going for you.
I do not. I hope it works well for you
We never share your personal information with anyone.